1 doctor weighed in:

Can paroxetine cause vision changes, even after many months of taking it?

1 doctor weighed in
Dr. Robert Woods
Psychiatry

In brief: Yes

Paroxetine, a well known serotonin selective reuptake inhibitor (ssri), can cause blurred vision due to changes in the way one's pupils respond to light.
Usually occurs at the onset of treatment, but can occur at anytime. I always request that my patients inform me of any new, persistant, or bothersome side effects. Even if they occur between scheduled appointments.

In brief: Yes

Paroxetine, a well known serotonin selective reuptake inhibitor (ssri), can cause blurred vision due to changes in the way one's pupils respond to light.
Usually occurs at the onset of treatment, but can occur at anytime. I always request that my patients inform me of any new, persistant, or bothersome side effects. Even if they occur between scheduled appointments.
Dr. Robert Woods
Dr. Robert Woods
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors